# SDR KBM2006F00217

- Difficulty date: June 21, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 2810 · Fuel Storage
- Part: Sump
- Part number: A280DV1368
- Condition: Sticks
- Location: Fuel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SUMP, UNIT STICKS OPEN, REMOVED AND REPLACED.  (K)
